# SDR SWIA200921378

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 14,772 hours, 12,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6764 - FIRST OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED.
